# SDR JJBA20211213009

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 46,199 hours, 28,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FORWARD OF WING INOPERATIVE. REMOVED AND REPLACED EMERGENCY EXIT LIGHT. OPS CHECK SAT.
